# SDR TWAA9613004

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934L
- Make and model: Doug DC-9-41
- Aircraft serial: 47618
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY ESCAPE PAHT LIGHTING ILLUMINATED DURING FLIGHT.  CLEANED MOISTURE FROM LIGHT TRACK, OPERATIONAL CHECK NORMAL.  (M)
